A New Family of Nonconforming Elements with H(curl)-Continuity for the 3D Quad-Curl Problem
Year: 2023
Author: Baiju Zhang, Zhimin Zhang
Communications in Computational Physics, Vol. 33 (2023), Iss. 4 : pp. 1069–1089
Abstract
We propose and analyze a new family of nonconforming finite elements for the three-dimensional quad-curl problem. The proposed finite element spaces are subspaces of H(curl), but not of H(grad curl), which are different from the existing nonconforming ones [10,12,13]. The well-posedness of the discrete problem is proved and optimal error estimates in discrete H(grad curl) norm, H(curl) norm and L2 norm are derived. Numerical experiments are provided to illustrate the good performance of the method and confirm our theoretical predictions.
You do not have full access to this article.
Already a Subscriber? Sign in as an individual or via your institution
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/10.4208/cicp.OA-2022-0216
Communications in Computational Physics, Vol. 33 (2023), Iss. 4 : pp. 1069–1089
Published online: 2023-01
AMS Subject Headings: Global Science Press
Copyright: COPYRIGHT: © Global Science Press
Pages: 21
Keywords: Quad-curl problem nonconforming finite element method.
Author Details
Baiju Zhang Email
Zhimin Zhang Email
-
Nonconforming finite element approximations and the analysis of Nitsche's method for a singularly perturbed quad-curl problem in three dimensions
Baiju, Zhang | Zhimin, ZhangSCIENTIA SINICA Mathematica, Vol. (2024), Iss.
https://doi.org/10.1360/SCM-2022-0676 [Citations: 0] -
Robust mixed finite element methods for a quad-curl singular perturbation problem
Huang, Xuehai | Zhang, ChaoJournal of Computational and Applied Mathematics, Vol. 451 (2024), Iss. P.116117
https://doi.org/10.1016/j.cam.2024.116117 [Citations: 2] -
Superconvergence of a Nonconforming Brick Element for the Quad-Curl Problem
Zhou, Xinchen | Meng, Zhaoliang | Niu, HexinInternational Journal of Computational Methods, Vol. 21 (2024), Iss. 06
https://doi.org/10.1142/S0219876224500129 [Citations: 0] -
A Hodge Decomposition Finite Element Method for the Quad-Curl Problem on Polyhedral Domains
Brenner, Susanne C. | Cavanaugh, Casey | Sung, Li-yengJournal of Scientific Computing, Vol. 100 (2024), Iss. 3
https://doi.org/10.1007/s10915-024-02626-x [Citations: 0]